MAUDE Adverse Event Report: MAQUET SAS POWERLED; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS POWERLED; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARD568420051A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2023 getinge became aware of an issue with one of surgical lights - powerled.It was stated the upper knuckle covers and dust cover were missing.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination.
 
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.Event site telephone: (b)(6) h3 other text : device not returned to the manufacturer.
 
Event or Problem Description
On 23rd may 2023 getinge became aware of an issue with one of surgical lights - powerled.It was stated the upper knuckle covers and dust cover were missing.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination.
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of surgical lights - powerled.It was stated the upper knuckle covers and dust cover were missing.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination.According to information provided by technician defective spring arm 567501286 rear cover-ral9016 (ard367501900) and spring arm ac2000 df dust cover (hm56053311) were replaced and the device was released to use.It was established that when the event occurred, the surgical light did not meet its specification due to missing covers, which contributed to the event.Provided information indicates that when the event occurred the device was not being used for patient treatment.According to the information gathered, the issue was discovered by getinge technician during inspection visit.The review of received customer product complaints related to the investigated issue revealed that there were no injuries to a user nor to a patient or operator when this malfunction occurred.Comparing the number of claimed devices to the number of sold devices worldwide, we can assume that the failure ratio of the missing covers from a spring arm is moderate.According to the subject matter expert at the manufacturing site, the incident is due to inappropriate use.To prevent such an issue from reoccurring, the manufacturer¿s recommendation is to follow the instructions from the operating manual concerning arm pre-positioning prior to use (ifu 015181 en 09 pages 27-29).Additionally, users are requested to pay attention to cracks in plastic parts (ifu 015181 en 09 pages 20-22).We believe the related devices are performing correctly in the market.We also believe that if the manufacturer¿s recommendation had been followed the incident could have been avoided.Getinge shall continue to monitor for any further events of this nature and do not propose any further action at this time.Initial reporter: getinge service technician.The correction of b3 date of event and b5 describe event or problem fields deems required due to the update of the aware date.Additionally, the correction of d4 version or model # and d4 catalog # fields also deems required.This is based on the internal evaluation.Previous b3 date of event: 05/25/2023.Corrected b3 date of event: n/a.Previous b5 describe event or problem: on 25th may, 2023 getinge became aware of an issue with one of surgical lights - powerled.It was stated the upper knuckle covers and dust cover were missing.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination.Corrected b5 describe event or problem: on 23rd may 2023 getinge became aware of an issue with one of surgical lights - powerled.It was stated the upper knuckle covers and dust cover were missing.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination.Previous d4 version or model # ard568422010c.Corrected d4 version or model # ard568420051a.Previous d4 catalog # ard568422010c.Corrected d4 catalog # ard568350933.

Brand Name
POWERLED
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key17070008
Report Number9710055-2023-00427
Device Sequence Number17836679
Product Code FSY
UDI-Device Identifier03700712402112
UDI-Public(01)03700712402112
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARD568420051A
Device Catalogue NumberARD568350933
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2023
Supplement Date Received by Manufacturer07/19/2023
Initial Report FDA Received Date06/06/2023
Supplement Report FDA Received Date07/19/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/30/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown